# SDR WVER2016080500009

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 34,383 hours, 24,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67037062
- Condition: Chafed
- Location: Bs 953-969
- Part time: 34,383 hours, 24,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN CHAFED BETWEEN BS 953 - 969 STRINGERS 23-24L.
